# SDR DXTA2010021503987

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 8,129 hours, 6,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

CO-PILOTS RT BRAKE PEDAL WENT TO THE FLOOR DURING TAXI.  PEDAL REQUIRED MULTIPLE PUMPS TO BUILD ANY PRESSURE.  PERFORMED VISUAL INSP OF BRAKE SYS.  NO LEAKS NOTED.  IAW CUSTOMER REQUEST TO COMPLIED WITH BRAKE BLEEDING PROCEDURE.  COMPLIED WITH BRAKE BLEEDING.  COMPLIED WITH TAXI CHECK.  ALL CHECKS ARE NORMAL.
